# SDR USAA020393

- Difficulty date: October 4, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE/BEAM BS 616 VERTICAL FLOORBEAM SUPPORT, FORWARD OF RIGHT EMERGENCY EXIT.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLER IAW TR.
